Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Facial and bleach, line on nose, skin darker, used melacare cream found skin rash. Treatment?

hello sir, 1 month ago i bleached my face and facial also. at that time my skin was glowing but after one week my skin get darker and certainly a line appeared on my nose also. 10 days ago i started using melacare cream but there is mild skin rashes on my face and also my face is not much lighten . plz help me what should i do??
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ALLERGIC DERMATITIS may be the cause for your sufferings.

-bleaching to the face may be the predisposing factor.

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints

homeopathy treat the cause ( allergy ) of your your complaints and gives permanent cure without recurrence.

consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor